# SDR AALA202502289544

- Difficulty date: February 24, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 76,578 hours, 29,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT PASSENGER / CREW DOOR CUTOUT LOWER SILL AFT CORNER SHAPE FITTING HAS ELONGATED FASTENER HOLES AT FR 68 AND S23R. REPLACED CORNER SHAPE FITTING PER SRM 51-42-11.
